# SDR F3LA2017051100128

- Difficulty date: April 26, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347207500000
- Condition: Corroded
- Location: Frames 65-66
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR SILL CORRODED AROUND THREE NUTPLATES.   REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-21-11, SRM 51-23-11, SRM 51-22-11, SRM 51-42-11, 51-41-11, AND 51-41-14, 
SRM 51-44-00 AND SRM 53-41-14-300-001.
